# SDR FDEA201707232022

- Difficulty date: July 23, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 27,859 hours, 15,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDA
- Condition: Cracked
- Location: Frame 62
- Part time: 27,859 hours, 15,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 62 SEAT TRACK AT Y953 IS CRACKED.   FABRICATED, LOCATED, DRILLED AND INSTALLED A REPLACEMENT SEAT TRACK AND REPAIR SPLICES IAW SRM 53-10-16, FIG 201A , SRM 51-40-21, AND SRM 5 1-40-44.   MAJOR REPAIR.
